ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

On hyperbolic decay of prediction error variance for deterministic stationary sequences

Babayan, N. M. and Ginovyan, M. S. (2020) On hyperbolic decay of prediction error variance for deterministic stationary sequences. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 55 (2). pp. 9-34. ISSN 00002-3043

[img] PDF
Download (380Kb)
    Item Type: Article
    Uncontrolled Keywords: prediction problem, deterministic stationary process, singular spectral density, Rosenblatt's theorem
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 20 Apr 2020 11:01
    Last Modified: 20 Apr 2020 11:01
    URI: http://mathematics.asj-oa.am/id/eprint/2711

    Actions (login required)

    View Item